Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Drug‐induced cardiac failure

Drug‐induced cardiac failure Drugs can induce cardiac failure by several mechanisms: fluid overload is usually due to intravenous infusion but can also occur after gut or bladder irrigation, and as a result of fluid and water retention; systemic hypertension is a complication of treatment with cyclosporin and other drugs; drugs can also cause cardiac dysfunction through negative inotropic effects, arrhythmia, or heart muscle damage. Cancer chemotherapy agents, particularly anthracyclines, are the most important causes of this last adverse effect. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Adverse Drug Reaction Bulletin Wolters Kluwer Health

Drug‐induced cardiac failure

Adverse Drug Reaction Bulletin , Volume 185 (1) – Aug 1, 1997

Loading next page...
 
/lp/wolters-kluwer-health/drug-hyphen-induced-cardiac-failure-eV1GQxI0rH
ISSN
0044-6394
eISSN
2159-7774

Abstract

Drugs can induce cardiac failure by several mechanisms: fluid overload is usually due to intravenous infusion but can also occur after gut or bladder irrigation, and as a result of fluid and water retention; systemic hypertension is a complication of treatment with cyclosporin and other drugs; drugs can also cause cardiac dysfunction through negative inotropic effects, arrhythmia, or heart muscle damage. Cancer chemotherapy agents, particularly anthracyclines, are the most important causes of this last adverse effect.

Journal

Adverse Drug Reaction BulletinWolters Kluwer Health

Published: Aug 1, 1997

There are no references for this article.